# SDR AALA201708079017

- Difficulty date: August 4, 2017
- Submitted: August 8, 2017
- Operation: Air carrier
- Aircraft: N958UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000164
- Aircraft time: 20,723 hours, 17,326 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Unit
- Part number: 340022
- Part serial: 3596
- Condition: Failed
- Location: Cabin
- Part time: 20,719 hours, 17,322 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. EPLU NR 2 FAILED FUNCTIONAL TEST.  REPLACED EMERGENCY LIGHT POWER UNIT.
